# SDR AALA201510019005

- Difficulty date: September 16, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON FWD CARGO COMPARTMENT DOOR CUTOUT LOWER CTR SEAL REST, BETWEEN FRAME 25 - 26 AT STRINGER 26R.  REPLACED IAW SRM 51-41-01 & AARD 53-00-00-3 REPAIR 3.
